# SDR DALA2024040103946

- Difficulty date: March 27, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N3737C
- Make and model: Boeing 737832
- Aircraft serial: 30799
- Aircraft time: 66,737 hours, 30,458 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(LOG 0265216) 1R EMERGENCY EXIT LIGHTS ILLUMINATED DURING TAKEOFF ROLL. T/S PER WDM 33-51-12. R/R BATTERY PACK AND POWER SUPPLY AND INSTALL TEST OK IAW B737 AMM 33-51. A/C OK FOR SVC.
